[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.176.107. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 450
Citations 0
Comment & Response
September 11, 2013

Tumor Necrosis Factor Inhibitors and Myocardial Infarction in Psoriasis—Reply

Author Affiliations
  • 1Department of Dermatology, University of California–Davis, Sacramento
JAMA. 2013;310(10):1076. doi:10.1001/jama.2013.276767

In Reply Dr Wu raises some important points regarding published observational studies on the possible association between TNF inhibitors and cardiovascular events among patients with psoriasis. All studies have their unique strengths and limitations; however, the main purpose of the Commentary was to highlight the recent Wu et al study1 and stimulate discussion in the field surrounding the relationship between TNF inhibitors and cardiovascular events.2,3

First Page Preview View Large
First page PDF preview
First page PDF preview
×